# SDR REXA2021122301184

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 32,921 hours, 31,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DUIRNG COMPLIANCE OF TC 53-160-604(NDTM PART 9 53-41-116) NOTED VERT P
OST RBL 27.00 CRACKED @ FS409.0+128. CRACK ON I/B LWR FLANGE FROM EDGE
 EXTENDING UP BETWEEN 1ST AND 2ND FASTENERS                           "	COMPLIED WITH REO 601R-53-056
